| Model Number |
720157-01 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Mechanical Problem (1384)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
02/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) experienced recurring urinary incontinence and the cuff did not work due to fluid loss in the pressure regulating balloon (prb).As a result, the device was explanted.No further patient complications were reported.
Additional Manufacturer Narrative
This record was identified during a retrospective review of complaint events; an electronic medical device report (emdr) was not previously submitted per applicable reporting criteria.Boston scientific has opened a nonconforming events and prevention investigation (ncep-00181844) to determine the potential cause for why an emdr was not previously submitted to the food and drug administration (fda) in accordance with boston scientific's established medical device reporting process and fda adverse event reporting requirements.Information gained through these investigation efforts will be utilized to take action(s), as necessary.Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 110519007.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: ((b)(4).Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 112648002.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).